# SDR SIMA950783

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588MA
- Make and model: Saab 340B
- Aircraft serial: 340B169
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 3 Mlg
- Part time: 2,236 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOL - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN TOL AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS 18 INCHES OF INNER FLANGE BROKEN OF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
